Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convergence of continued fractions in parabolic domains


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 55 (1949), 391-394
DOI: https://doi.org/10.1090/S0002-9904-1949-09220-0
MathSciNet review: 0028976
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Dennis and H. S. Wall, The limit-circle case for a positive definite J-fraction, Duke Math. J. vol. 12 (1945) pp. 255-273. MR 13436
  • 2. E. Hellinger and H. S. Wall, Contributions to the analytic theory of continued fractions and infinite matrices, Ann. of Math. (2) vol. 44 (1943) pp. 103-127. MR 8102
  • 3. J. F. Paydon and H. S. Wall, The continued fraction as a sequence of linear transformations, Duke Math. J. vol. 9 (1942) pp. 360-372. MR 6386
  • 4. W. T. Scott and H. S. Wall, A convergence theorem for continued fractions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 155-172. MR 1320
  • 5. W. T. Scott and H. S. Wall, On the convergence and divergence of continued fractions, Amer. J. Math. vol. 69 (1947) pp. 551-561. MR 21137
  • 6. T. J. Stieltjes, Recherches sur les fractions continues, Oeuvres, vol. 2, pp. 402-566.
  • 7. H. S. Wall and Marion Wetzel, Quadratic forms and convergence regions for continued fractions, Duke Math. J. vol. 11 (1944) pp. 89-102. MR 11340
  • 8. E. B. Van Vleck, On the convergence of continued fractions with complex elements, Trans. Amer. Math. Soc. vol. 2 (1901) pp. 205-233.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09220-0

American Mathematical Society